# SDR AALA20130904002

- Difficulty date: September 4, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 2,218 hours, 275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 6 LT WALL MIDDLE ESCAPE PATH LIGHT MISSING LENS.  REPLACED LENS FOR GALLEY 6 LT WALL MIDDLE ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
